# SDR DALA2024032003560

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 CORROSION ON FLOOR STRINGER SPLICES STA 1510 LBL= 7 LBL= 2 AND RBL= 3 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00248: FLOOR STRINGER SPLICES STA 1510 LBL= 7 LBL= 2 AND RBL= 3 AT AFT CARGO COMPARTMENT WERE MANUFACTURED AND REPLACED PER B757-200 SRM. (0250951)
